What does severe abdominal pain indicate after undergoing treatment for E.coli?
Could be due to UTI
Thanks for asking on HealthcareMagic.
I have gone carefully through your query and understand your concerns. There are a number of reasons that could give rise to such a presentation. It calls for a clinical evaluation. Urinary tract infection is a likely cause that is often encountered at this age-group of women.
Such an infection can be confirmed by getting urine routine microscopy with culture sensitivity analysis done. In case of such an infection, you need to drink plenty of water. Depending on the urine reports you might need to take appropriate antibiotics.
If you let me know your location, I could find some doctors for you.
Let me know if I could help further.
It would still be a good idea to get the urine tested
Recurrent infections are a possibility and the fact that you got full course of treatment a month back does not make you immune. Anyway, an explanation needs to be found. It is no use getting frustrated. Doctors need not have explanation for everything. That is the way medical science works.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Severe abdominal pain having late period what is it
- Severe abdominal pain after medications
- Any treatment for vomiting diarrhea and sever abdominal pain
- What causes diarrhoeaconstipationfrequent urination and severe abdominal pain
- Severe abdominal pain after lithotripsy
- What causes severe abdominal pain
- What causes severe abdominal pain after having an intercourse
- Severe abdominal pain after running
- Treatment and cure for With severe abdominal pain
- What causes severe abdominal pain lightheadedness after stent removal